Alert archive / Florida / Tornado Warnings in 2024

Tornado Warning 25, NWS Miami, FL

September 26, 2024Glades County, Hendry County, Palm Beach County, Florida

NWS Miami, FL issued this tornado warning at Sep 26, 2024, 3:19 AM EDT for Glades County, Hendry County, Palm Beach County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 3:19 AM EDT (07:19 UTC)
Expired
Sep 26, 2024, 4:00 AM EDT
In force
41 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 139 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 7.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2024-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1076 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2024-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1076 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1001 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted.

635 
WFUS52 KMFL 260719
TORMFL
FLC043-051-099-260800-
/O.NEW.KMFL.TO.W.0025.240926T0719Z-240926T0800Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Miami FL
319 AM EDT Thu Sep 26 2024

The National Weather Service in Miami has issued a

* Tornado Warning for...
  Northeastern Hendry County in southern Florida...
  Western Palm Beach County in southeastern Florida...
  Southern Glades County in southern Florida...

* Until 400 AM EDT.

* At 319 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Rotenberger Wildlife Refuge, or 17 miles south of
  South Bay, moving north at 40 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Belle Glade, Clewiston, Pahokee, South Bay, Lake Harbor, Okeelanta,
  Holey Land Wildlife Refuge, Rotenberger Wildlife Refuge, Belle
  Glade Camp, Fremd Village-Padgett Island, and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2695 8065 2636 8066 2636 8086 2689 8108
      2690 8100 2689 8100 2688 8091 2679 8082
      2691 8070 2694 8070
TIME...MOT...LOC 0719Z 168DEG 33KT 2643 8079 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
4 follow-up statements
248 
WWUS52 KMFL 260731
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
331 AM EDT Thu Sep 26 2024

FLC043-051-099-260800-
/O.CON.KMFL.TO.W.0025.000000T0000Z-240926T0800Z/
Hendry FL-Palm Beach FL-Glades FL-
331 AM EDT Thu Sep 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHEASTERN HENDRY...SOUTHWESTERN PALM BEACH AND SOUTHERN GLADES
COUNTIES...

At 330 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Okeelanta, or 10 miles south of Lake
Harbor, moving north at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Lake Harbor, Okeelanta,
Belle Glade Camp, and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2694 8068 2647 8068 2644 8089 2689 8108
      2690 8101 2689 8100 2688 8091 2679 8082
      2691 8070 2694 8070
TIME...MOT...LOC 0730Z 168DEG 33KT 2654 8082 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
021 
WWUS52 KMFL 260742
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
342 AM EDT Thu Sep 26 2024

FLC043-051-099-260800-
/O.CON.KMFL.TO.W.0025.000000T0000Z-240926T0800Z/
Hendry FL-Palm Beach FL-Glades FL-
342 AM EDT Thu Sep 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHEASTERN HENDRY...WEST CENTRAL PALM BEACH AND SOUTHEASTERN GLADES
COUNTIES...

At 341 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake Harbor, moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Belle Glade, Clewiston, Pahokee, South Bay, Lake Harbor, Okeelanta,
and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2689 8068 2656 8070 2655 8090 2687 8098
      2687 8091 2679 8082 2689 8072
TIME...MOT...LOC 0741Z 175DEG 30KT 2663 8082 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
343 
WWUS52 KMFL 260754
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
354 AM EDT Thu Sep 26 2024

FLC043-051-099-260800-
/O.CON.KMFL.TO.W.0025.000000T0000Z-240926T0800Z/
Hendry FL-Palm Beach FL-Glades FL-
354 AM EDT Thu Sep 26 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 AM EDT FOR
NORTHEASTERN HENDRY...NORTHWESTERN PALM BEACH AND SOUTHEASTERN GLADES
COUNTIES...

At 354 AM EDT, a severe thunderstorm capable of producing a tornado
was located near Lake Harbor, moving north at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Clewiston, South Bay, Lake Harbor, and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2679 8082 2686 8075 2667 8073 2667 8093
      2687 8098 2687 8091
TIME...MOT...LOC 0754Z 164DEG 32KT 2674 8086 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

RAG
776 
WWUS52 KMFL 260757
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
357 AM EDT Thu Sep 26 2024

FLC043-051-099-260806-
/O.EXP.KMFL.TO.W.0025.000000T0000Z-240926T0800Z/
Hendry FL-Palm Beach FL-Glades FL-
357 AM EDT Thu Sep 26 2024

...THE TORNADO WARNING FOR NORTHEASTERN HENDRY...NORTHWESTERN PALM
BEACH AND SOUTHEASTERN GLADES COUNTIES WILL EXPIRE AT 400 AM EDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 2679 8082 2686 8075 2667 8073 2667 8093
      2687 8098 2687 8091
TIME...MOT...LOC 0756Z 168DEG 33KT 2675 8086 

$$

RAG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this tornado warning went out at Sep 26, 1:33 AM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Sep 26, 1:33 AM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service Miami FL
133 AM EDT Thu Sep 26 2024

...New SHORT TERM, AVIATION, MARINE, BEACHES...

.SHORT TERM...
(Today through Friday)
Issued at 127 AM EDT Thu Sep 26 2024

*** KEY POINTS FOR HURRICANE HELENE ***

Impacts for South Florida: Hurricane Helene will bring about heavy
rain, gusty winds, storm surge across the Gulf Coast, and increased
flooding potential as its outer bands move across the region. A
Tropical Storm Warning is in effect for all of South Florida,
including the local waters, through at least late Thursday night.

Flood Watch Issued: A Flood Watch is in effect for all of South
Florida, as rainfall amounts of 2-4 inches are possible across
inland and metro areas, with isolated higher amounts possible.

Storm Surge Risk: 2-4 feet of storm surge is expected along the Gulf
Coast from Bonita Beach to Flamingo due to Helene's size and the
shallow Florida shelf. Values as high as 5 feet may be observed. A
Storm Surge Warning is in effect for these coastal areas.

Tornado Threat: Several tornadoes are possible today, especially
over SW FL and around the Lake Okeechobee region.

***

South FL is experiencing a bit of a lull early this morning, however
additional rain bands associated with Hurricane Helene are expected
to cross the area during the day and into this evening. While storm
motions will be brisk, high rainfall rates along with training
storms will present a urban and poor drainage flood risk today and
tonight across all of South FL. Because of this, a Flood Watch
remains in effect until Friday morning.

Winds will be breezy today and tonight across the area. Most of the
time sustained winds will be below tropical storm strength in the 20-
30 mph range, however gusts of 40-50+ mph will remain possible with
any convection that moves across the area. A Tropical Storm Warning
remains in effect for all of South Florida through at least late
tonight. Due to the large size of Helene, the extent of storm surge
flooding will be present all the way down the Gulf side of the
peninsula. A Storm Surge Warning remains in effect for Collier and
Mainland Monroe, where 2-5 ft of surge is possible along the coast.

There will also be a tornado threat today beginning this morning
and extending through at least the afternoon hours. Most favorable
area will be across SW FL and around the lake region, however
anywhere in South FL should be alert for the possibility of a tornado.

Helene is expected to make landfall somewhere in the vicinity of the
big bend area of FL this evening, however even as the system moves
inland, trailing moisture will remain across South FL overnight and
through the day on Friday, resulting in additional periods of
showers and thunderstorms. Depending on how much rainfall occurs
today and tonight, the Flood Watch may need to be extended beyond
Friday morning, but that decision will be made later today.

Daytime high temps today and Friday will be in the upper 80s to
around 90. Overnight lows will be very mild, only dropping down to
the upper 70s and lower 80s.

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 244 PM EDT Wed Sep 25 2024

Helene will eventually make landfall sometime on Thursday evening
across the Big Bend region of Northern Florida. As the storm
weakens and pushes further off to the northeast on Friday, a
stream of elevated moisture, characterized by PWAT values of
2.3-2.5 inches, will continue to drape over the region as breezy
southwesterly flow persists. This southwest flow, associated with
Helene's extratropical transition, could enhance low-level
convergence, further elevating hydrologic concerns, especially in
areas prone to poor drainage for the end of the week. The
moisture fetch will likely linger into the weekend, keeping
humidity levels high across South Florida.

Through the weekend, South Florida will experience a transitioning
weather regime. Initially, low-level steering flow will come from
the south and southwest, but it is expected to gradually shift to
the west and northwest over time. The stream of moisture will become
more diffuse, but enough will remain to produce scattered showers
and thunderstorms. Localized flooding may occur, but overall impacts
should be minimal.

Looking beyond the weekend, some long-range models suggest the
potential for a weak frontal passage, bringing a light northwesterly
flow. However, it is too early to confirm this, and the event
remains uncertain given its distance in time.

&&

.AVIATION...
(06Z TAFS)
Issued at 127 AM EDT Thu Sep 26 2024

Poor aviation conditions expected today as impacts from Hurricane
Helene are felt across South FL. S/SE winds increase to 20-30 kts
with gusts approaching 40 kts at times, especially during times of
convection. MVFR ceilings will be prevailing however some periods
of IFR/LIFR ceilings and visibilities are possible during periods
of heavy rain.

&&

.MARINE...
Issued at 127 AM EDT Thu Sep 26 2024

Dangerous winds and seas expected for all South FL waters through at
least late tonight. Tropical Storm Warnings remain in effect.
Conditions begin to improve late tonight, however elevated winds and
seas will linger through at least the end of the day on Friday.

&&

.BEACHES...
Issued at 127 AM EDT Thu Sep 26 2024

Moderate to Major coastal flooding is possible today along the Gulf
coast as Hurricane Helene tracks northward in the eastern Gulf of
Mexico.

Dangerous rip and high surf conditions are expected for all South FL
beaches through at least tonight. Elevated rips should be expected
through at least Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            90  80  91  80 /  70  60  80  40
West Kendall     90  80  91  79 /  70  70  80  30
Opa-Locka        90  81  92  80 /  70  60  80  40
Homestead        90  80  90  80 /  70  70  80  40
Fort Lauderdale  90  80  90  80 /  70  60  80  40
N Ft Lauderdale  90  80  91  80 /  70  60  80  40
Pembroke Pines   92  81  93  81 /  70  60  80  40
West Palm Beach  91  80  92  79 /  60  60  70  40
Boca Raton       92  80  93  80 /  70  60  80  40
Naples           88  81  89  80 /  90  80  70  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Tropical Storm Warning for FLZ063-066>075-168-172>174.

     Flood Watch through Friday morning for FLZ063-066>075-168-
     172>174.

     Storm Surge Warning for FLZ069-075.

     High Rip Current Risk through Friday evening for FLZ168-172-173.

     High Surf Advisory until 8 PM EDT this evening for FLZ168-172-
     173.

AM...Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Tropical Storm Warning for GMZ656-657-676.

&&

SHORT TERM...CMF
LONG TERM....SRB
AVIATION...CMF
Hazardous weather outlook, Sep 25, 5:12 PM EDT, 10 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Miami FL
512 PM EDT Wed Sep 25 2024

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
262115-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach County-Metro Palm Beach County-
Coastal Collier County-Inland Collier County-Inland Broward County-
Metro Broward County-Inland Miami-Dade County-
Metropolitan Miami Dade-Mainland Monroe-Coastal Palm Beach County-
Coastal Broward County-Coastal Miami Dade County-Far South Miami-
Dade County-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
512 PM EDT Wed Sep 25 2024

...Hurricane Helene Pushes into the Southeast Gulf of Mexico...

This Hazardous Weather Outlook is for Atlantic coastal waters,
southeast Florida, southern Florida, southwest Florida and Gulf of
Mexico.

.DAY ONE...Tonight.

Hurricane Helene will continue to push into the eastern Gulf of
Mexico through the middle and latter portion of the week. For more
details please refer to the Hurricane Threats and Impacts webpage at
www.weather.gov/srh/tropical?office=mfl#hti

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Hurricane Helene will continue to push into the eastern Gulf of
Mexico through the middle and latter portion of the week. For more
details please refer to the Hurricane Threats and Impacts webpage at
www.weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report high wind, hail, and
flooding to the National Weather Service forecast office in Miami.

In the hours before

Local storm report, Sep 25, 9:50 PM EDT, 5 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Miami FL
950 PM EDT Wed Sep 25 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     Tropical Cyclone 7 W Clewiston           26.73N 81.05W
09/25/2024                   Hendry             FL   AWOS

            AWOS station K2IS 7 SSE Moore Haven reported
            a wind gust of 40 mph.

&&

CF
Special weather statement, Sep 26, 12:59 AM EDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Miami FL
1259 AM EDT Thu Sep 26 2024

FLZ070-260530-
Inland Collier County FL-
1259 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northwestern Collier
County through 130 AM EDT...

At 1259 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a funnel cloud near
Orangetree, or near Golden Gate Estates, moving north at 25 mph.

HAZARD...Funnel clouds.

SOURCE...Radar indicated.

IMPACT...Funnel clouds occasionally touch down and produce tornadoes
         or waterspouts.

Locations impacted include...
Ave Maria, Golden Gate Estates, Immokalee, Orangetree, Big Corkscrew
Island, Corkscrew Swamp Sanctuary, and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2642 8156 2651 8156 2651 8144 2623 8142
      2620 8161 2632 8166 2642 8166
TIME...MOT...LOC 0459Z 168DEG 21KT 2625 8153

FUNNEL CLOUD...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<45 MPH

RAG
Special weather statement, Sep 26, 1:31 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Miami FL
131 AM EDT Thu Sep 26 2024

FLZ069-070-260600-
Coastal Collier County FL-Inland Collier County FL-
131 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of southwestern Collier
County through 200 AM EDT...

At 131 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Royal
Palm Hammock, or 11 miles northeast of Marco Island, moving north at
25 mph.

HAZARD...Landspouts and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Golden Gate Estates, Ave Maria, Orangetree, West Toll Gate On
Alligator Alley, Vineyards, Golden Gate, Royal Palm Hammock, North
Naples, South Blocks Golde, Picayune Strand State Forest, Port Of The
Island, and Intersection I-75 And Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 2627 8175 2632 8145 2596 8142 2593 8162
TIME...MOT...LOC 0531Z 168DEG 22KT 2603 8154

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Sep 26, 2:05 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Miami FL
205 AM EDT Thu Sep 26 2024

FLZ066-070-260630-
Hendry FL-Inland Collier County FL-
205 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of eastern Collier and
southeastern Hendry Counties through 230 AM EDT...

At 205 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near Big
Cypress National Preserve, or 22 miles northeast of Everglades City,
moving north at 35 mph.

HAZARD...Landspouts and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Hendry Correctional and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2599 8098 2595 8118 2637 8132 2643 8103
TIME...MOT...LOC 0605Z 168DEG 32KT 2605 8110

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG
Special weather statement, Sep 26, 2:41 AM EDT, 38 minutes before
Special Weather Statement
National Weather Service Miami FL
241 AM EDT Thu Sep 26 2024

FLZ066-067-071-260715-
Inland Broward County FL-Hendry FL-Inland Palm Beach County FL-
241 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of east central Hendry,
northern Broward and southwestern Palm Beach Counties through 315 AM
EDT...

At 241 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near
Miccosukee Service Plaza, or 26 miles west of Pembroke Pines, moving
north at 35 mph.

HAZARD...Landspouts and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Holey Land Wildlife Refuge, Miccosukee Service Plaza, Rotenberger
Wildlife Refuge, and West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2610 8066 2608 8082 2647 8094 2651 8064
TIME...MOT...LOC 0641Z 172DEG 32KT 2614 8074

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

SB
Special weather statement, Sep 26, 3:13 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service Miami FL
313 AM EDT Thu Sep 26 2024

FLZ066-067-260745-
Hendry FL-Inland Palm Beach County FL-
313 AM EDT Thu Sep 26 2024

...A strong thunderstorm will impact portions of northeastern
Hendry and southwestern Palm Beach Counties through 345 AM EDT...

At 313 AM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm capable of producing a landspout near
Rotenberger Wildlife Refuge, or 19 miles south of South Bay, moving
north at 40 mph.

HAZARD...Landspouts and wind gusts of 45 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Belle Glade, Clewiston, South Bay, Lake Harbor, Okeelanta, Holey Land
Wildlife Refuge, Rotenberger Wildlife Refuge, and Harlem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2677 8072 2674 8071 2633 8066 2633 8086
      2672 8101 2675 8089 2673 8085 2670 8082
      2670 8078 2669 8074 2670 8072 2674 8073
      2676 8075 2678 8073
TIME...MOT...LOC 0713Z 168DEG 33KT 2640 8078

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 25, 9:31 PM EDTSpecial Weather StatementMFLPalm Beach29 min
Sep 25, 9:49 PM EDTSpecial Weather StatementMFLGlades41 min
Sep 26, 12:13 AM EDTTornado WarningMFLCollier32 min
Sep 26, 12:17 AM EDTSpecial Marine WarningMFL58 min
Sep 26, 12:33 AM EDTSpecial Marine WarningMFL27 min
Sep 26, 12:40 AM EDTAreal Flood AdvisoryMFLCollier3 hr
Sep 26, 12:48 AM EDTTornado WarningMFLCollier42 min
Sep 26, 12:59 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 1:31 AM EDTSpecial Weather StatementMFLCollier29 min
Sep 26, 1:34 AM EDTTornado WarningMFLCollier26 min
Sep 26, 1:35 AM EDTSpecial Marine WarningMFL25 min
Sep 26, 1:56 AM EDTTornado WarningMFLCollier18 min
Sep 26, 2:05 AM EDTSpecial Weather StatementMFLCollier25 min
Sep 26, 2:41 AM EDTSpecial Weather StatementMFLBroward34 min
Sep 26, 3:13 AM EDTSpecial Weather StatementMFLHendry32 min
Sep 26, 3:40 AM EDTSpecial Marine WarningMFL65 min
Sep 26, 3:59 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 4:00 AM EDTSpecial Marine WarningMFL30 min
Sep 26, 4:36 AM EDTSpecial Marine WarningMFL24 min
Sep 26, 4:38 AM EDTSpecial Weather StatementMFLCollier37 min
Sep 26, 4:50 AM EDTTornado WarningMFLCollier26 min
Sep 26, 5:29 AM EDTSpecial Weather StatementMFLCollier31 min
Sep 26, 5:36 AM EDTTornado WarningMFLCollier24 min
Sep 26, 6:08 AM EDTSpecial Marine WarningMFL37 min
Sep 26, 6:22 AM EDTTornado WarningMFLCollier8 min
Sep 26, 6:29 AM EDTTornado WarningMFLCollier16 min
Sep 26, 7:15 AM EDTTornado WarningMFLPalm Beach15 min
Sep 26, 7:18 AM EDTTornado WarningMFLCollier, Hendry27 min
Sep 26, 7:38 AM EDTTornado WarningMFLCollier, Hendry22 min
Sep 26, 7:55 AM EDTTornado WarningMFLHendry20 min
Sep 26, 8:11 AM EDTTornado WarningMFLGlades, Hendry19 min
Sep 26, 8:12 AM EDTSpecial Marine WarningMFL37 min
Sep 26, 8:20 AM EDTTornado WarningMFLGlades25 min
Sep 26, 9:37 AM EDTTornado WarningMFLBroward23 min
Sep 26, 10:19 AM EDTSpecial Marine WarningMFL42 min
Sep 26, 11:25 AM EDTSpecial Marine WarningMFL65 min

Nearby

Tornado Warnings in Florida, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.